# SDR 9608903244

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-211
- Aircraft serial: 388
- Engine: Ge CFM565A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E, F

## Discrepancy

DURING CRUISE FLIGHT NR 2 ENGINE FLAME-OUT OCCURRED, ONE UNSUCCESSFUL RELIGHT WAS ATTEMPTED.  THE NR 2 ENGINE FIRE BOTTLE DISCHARGED AND NO ABNORMAL ENGINE OPERATING PARAMETERS WERE NOTICED PRIOR TO FLAME-OUT.  AIRCRAFT DIVERTED TO SLC AND LANDED WITHOUT FURTHER INCIDENT.  GROUND INSPECTION PERSONNEL BORESCOPED ENGINE AND FOUND NO OUT OF LIMIT CONDITIONS.  MAINTENANCE REPLACED THE HYDRO MECHANICAL UNIT, FUEL PUMP, AND THE LP VALVE ACTUATOR.  THE NR 2 ENGINE FIRE BOTTLE WAS REPLACED AND THE NR 2 ENGINE LEAK AND OPERATIONAL CHECK GOOD.
